Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from dandruff, hair loss and have oily hair. Suggest some cure

Hi Doctor, I am 28 yrs old male and i have severe dandruff( i can feel the dandruff in my nails if i roll my nails in my hair), i have a oily head skin due to which i am loosing hair like anything (if i shampoo my hair over night my hair are very oily) I have been using morr forte (5%) and trigain shampoo but no results so far
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Ashish,
Your hair fall is due to severe dandruff problem. So basically the underlying cause should be treated to prevent hair fall. Use salisia KT shampoo every day to wash your hair . Apply candid b lotion twice in a day over scalp. Follow the above mentioned treatment schedule for 2 to 3 weeks. Once dandruff subsides, use anti fungal shampoo once in a week and rest of the days use a normal shampoo. Take care.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor